MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented with a ruptured aneurysm which had previously been treated with an endurant stent graft.The initial ct could not identify the endoleak, but the abdomen had blood throughout.The aneurysm is currently 7 cm in diameter.It was noted that the patient had been stable throughout.An angiogram was then performed and a type ib endoleak was identified in the ipsilateral limb of the endurant stent graft bifurcate.An iliac extension was placed, but was only able to gain an additional 5 mm of seal and the leak persisted.The right hypogastric artery was then coiled and another iliac extension was placed into the right external iliac artery and a leak could no longer be seen.This reportedly resolved the event.The physician stated that the case of the type ib endoleak was due to patient anatomy; specifically, the continued dilation of the iliac artery.The physician stated that the event was not related to the device.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6509922
Report Number2953200-2017-00648
Device Sequence Number1594584
Product Code MIH
UDI-Device Identifier00643169467460
UDI-Public00643169467460
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2018
Device Model NumberETLW1624C93E
Device Catalogue NumberETLW1624C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer03/29/2017
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR